Alert archive / Oklahoma / Red Flag Warnings in 2014
Red Flag Warning 12, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Mar 17, 2014, 4:47 AM CDT for 5 counties in Texas; 14 counties in Oklahoma. It took effect at Mar 17, 2014, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2014, 4:47 AM CDT (09:47 UTC)
- In effect from
- Mar 17, 2014, 12:00 PM CDT
- Expired
- Mar 17, 2014, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 92 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
833 WWUS84 KOUN 170947 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 447 AM CDT MON MAR 17 2014 OKZ033>037-TXZ083>085-087-088-180100- /O.UPG.KOUN.FW.A.0010.140317T1700Z-140317T2300Z/ /O.NEW.KOUN.FW.W.0012.140317T1700Z-140318T0100Z/ /O.NEW.KOUN.FW.A.0011.140318T1700Z-140319T0100Z/ HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX- BAYLOR- 447 AM CDT MON MAR 17 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING * WIND...ON MONDAY SOUTH 18 TO 23 MPH...GUSTS TO 30 MPH. ON TUESDAY NORTHWEST 22 TO 27 MPH...GUSTS TO 35 MPH. * HUMIDITY...ON MONDAY 15 TO 20 PERCENT. ON TUESDAY 10 TO 15 PERCENT. * TEMPERATURE...70 TO 75 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ004-009-010-014>016-021-022-180100- /O.UPG.KOUN.FW.A.0010.140317T1700Z-140317T2300Z/ /O.NEW.KOUN.FW.W.0012.140317T1700Z-140318T0100Z/ HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA- 447 AM CDT MON MAR 17 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING * WIND...SOUTH 22 TO 27 MPH...GUSTS TO 35 MPH. * HUMIDITY...12 TO 18 PERCENT. * TEMPERATURE...70 TO 75 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ005-180100- /O.NEW.KOUN.FW.W.0012.140317T1700Z-140318T0100Z/ WOODS- 447 AM CDT MON MAR 17 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING * WIND...SOUTH 21 TO 27 MPH...GUSTS TO 32 MPH. * HUMIDITY...18 TO 23 PERCENT. * TEMPERATURE...70 TO 75 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ038-044-TXZ086-089-180100- /O.NEW.KOUN.FW.A.0011.140318T1700Z-140319T0100Z/ COMANCHE-COTTON-WICHITA-ARCHER- 447 AM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING * TEMPERATURE...70 TO 75 DEGREES. * WIND...NORTHWEST 18 TO 23 MPH...GUSTS TO 27 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
2 follow-up statements
804 WWUS84 KOUN 171959 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 259 PM CDT MON MAR 17 2014 ...VERY HIGH TO EXTREME FIRE WEATHER CONCERNS THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON|... .LOW HUMIDITIES... BREEZY TO WINDY CONDITIONS... AND WARM TEMPERATURES WILL RESULT IN A RISK OF WILDFIRES ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. OKZ016-021-022-180200- /O.EXA.KOUN.FW.A.0011.140318T1700Z-140319T0100Z/ /O.CON.KOUN.FW.W.0012.000000T0000Z-140318T0100Z/ CUSTER-BECKHAM-WASHITA- 259 PM CDT MON MAR 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WARM... DRY... AND BREEZY CONDITIONS FOR PARTS OF WESTERN OKLAHOMA... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITIES... AND WINDY AND WARM CONDITIONS FOR PARTS OF WESTERN OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WIND...ON MONDAY SOUTH 18 TO 23 MPH...GUSTS TO 30 MPH. ON TUESDAY NORTHWEST 20 TO 35 MPH...GUSTS TO 45 MPH. * HUMIDITY...ON MONDAY 15 TO 20 PERCENT. ON TUESDAY 10 TO 15 PERCENT. * TEMPERATURE...65 TO 70 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ033>037-TXZ083>085-087-088-180200- /O.CON.KOUN.FW.W.0012.000000T0000Z-140318T0100Z/ /O.CON.KOUN.FW.A.0011.140318T1700Z-140319T0100Z/ HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX- BAYLOR- 259 PM CDT MON MAR 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WARM... DRY... AND BREEZY CONDITIONS FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITIES... WINDY AND WARM CONDITIONS FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... * WIND...ON MONDAY SOUTH 18 TO 23 MPH...GUSTS TO 30 MPH. ON TUESDAY NORTHWEST 20 TO 30 MPH...GUSTS TO 40 MPH. * HUMIDITY...ON MONDAY 15 TO 20 PERCENT. ON TUESDAY 10 TO 15 PERCENT. * TEMPERATURE...68 TO 75 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ004-005-009-010-014-015-180100- /O.CON.KOUN.FW.W.0012.000000T0000Z-140318T0100Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY- 259 PM CDT MON MAR 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WARM... DRY... AND BREEZY CONDITIONS FOR PARTS OF WESTERN OKLAHOMA... * WIND...SOUTH 18 TO 25 MPH...GUSTS TO 30 MPH. * HUMIDITY...12 TO 18 PERCENT. * TEMPERATURE...68 TO 73 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ008-012-013-017>020-023>030-039-045-TXZ090-180200- /O.EXA.KOUN.FW.A.0011.140318T1700Z-140319T0100Z/ KAY-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN- OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-STEPHENS- JEFFERSON-CLAY- 259 PM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITIES... WARM AND WINDY CONDITIONS FOR PARTS OF CENTRAL AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WIND... ON TUESDAY NORTHWEST 20 TO 35 MPH...GUSTS TO 45 MPH. * HUMIDITY...ON TUESDAY 10 TO 20 PERCENT. * TEMPERATURE...65 TO 75 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ038-044-TXZ086-089-180200- /O.CON.KOUN.FW.A.0011.140318T1700Z-140319T0100Z/ COMANCHE-COTTON-WICHITA-ARCHER- 259 PM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITIES... WINDY AND WARM CONDITIONS FOR PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS... * TEMPERATURE...70 TO 75 DEGREES. * WIND...NORTHWEST 20 TO 27 MPH...GUSTS TO 35 MPH. * HUMIDITY...10 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
126 WWUS84 KOUN 180110 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 810 PM CDT MON MAR 17 2014 ...VERY HIGH TO EXTREME FIRE WEATHER CONCERNS AGAIN TUESDAY AFTERNOON INTO EARLY EVENING... .LOW HUMIDITIES...BREEZY TO WINDY CONDITIONS...AND WARM TEMPERATURES WILL RESULT IN A RISK OF WILDFIRES ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TUESDAY AFTERNOON INTO EARLY EVENING. OKZ016-021-022-033>037-TXZ083>085-087-088-181200- /O.EXP.KOUN.FW.W.0012.000000T0000Z-140318T0100Z/ /O.CON.KOUN.FW.A.0011.140318T1700Z-140319T0100Z/ CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN- HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR- 810 PM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITY...BREEZY TO WINDY CONDITIONS...AND WARM TEMPERATURES FOR PARTS OF WESTERN NORTH TEXAS AND SOUTHWESTERN OKLAHOMA... ...RED FLAG WARNING HAS EXPIRED THIS EVENING... * WIND...NORTHWEST 20 TO 35 MPH...GUSTS TO 45 MPH ON TUESDAY. * HUMIDITY...10 TO 20 PERCENT ON TUESDAY. * TEMPERATURE...65 TO 75 DEGREES ON TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ004-005-009-010-014-015-180215- /O.EXP.KOUN.FW.W.0012.000000T0000Z-140318T0100Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY- 810 PM CDT MON MAR 17 2014 ...RED FLAG WARNING HAS EXPIRED THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING DUE TO INCREASING HUMIDITY. $$ OKZ008-012-013-017>020-023>030-038-039-044-045-TXZ086-089-090- 181200- /O.CON.KOUN.FW.A.0011.140318T1700Z-140319T0100Z/ KAY-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN- OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-COMANCHE- STEPHENS-COTTON-JEFFERSON-WICHITA-ARCHER-CLAY- 810 PM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITY...BREEZY TO WINDY CONDITIONS...AND WARM TEMPERATURES FOR PARTS OF CENTRAL... NORTHERN...AND SOUTHWESTERN OKLAHOMA AS WELL AS WESTERN NORTH TEXAS... * WIND...NORTHWEST 20 TO 35 MPH...GUSTS TO 45 MPH ON TUESDAY. * HUMIDITY...10 TO 20 PERCENT ON TUESDAY. * TEMPERATURE...65 TO 75 DEGREES ON TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ MBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Mar 17, 4:29 AM CDT, 18 minutes earlier.
Area forecast discussion, Mar 17, 4:29 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
429 AM CDT MON MAR 17 2014
.DISCUSSION...
A MID-LEVEL SHORT-WAVE TROUGH MOVING THROUGH THE GREAT BASIN TODAY
WILL GENERATE A SURFACE TROUGH OVER THE WESTERN HIGH PLAINS AND
INCREASE SOUTH WINDS OVER WESTERN OKLAHOMA TODAY. TEMPERATURES AND
HUMIDITIES ARE EXPECTED TO BE SUFFICIENT TO SUPPORT A RED FLAG
WARNING IN WESTERN OKLAHOMA AND ADJACENT PARTS OF TEXAS TODAY.
WHEN THIS UPPER TROUGH PASSES ACROSS KS EARLY TUESDAY, A FRONT
WILL BRING GUSTY NORTH WINDS. POST-FRONTAL WINDS ARE EXPECTED TO
BE COINCIDENT WITH WARM AND VERY DRY AIR IN SOUTHWEST OKLAHOMA AND
ADJECENT AREAS OF TEXAS TUESDAY AFTERNOON WHERE A FIRE WEATHER
WATCH IS VALID. ONLY A SLIGHT COOL-DOWN IS EXPECTED WEDNESDAY
AFTER THE FRONT AND TRANQUIL WEATHER WILL PERISST INTO FRIDAY.
ANOTHER FRONT IS EXPECTED LATER FRIDAY; INCREASING BOUNDARY LAYER
MOISTURE IN SOUTHEAST OKLAHOMA MAY BE SUFFICIENT FOR SOME
RAIN/THUNDER AT THE END OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 42 69 37 / 0 0 0 0
HOBART OK 66 42 68 33 / 0 0 0 0
WICHITA FALLS TX 65 45 73 38 / 0 0 0 0
GAGE OK 73 41 63 27 / 0 0 0 0
PONCA CITY OK 64 40 66 32 / 0 0 10 0
DURANT OK 59 42 71 41 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
OKZ004-005-009-010-014>016-021-022-033>037.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ033>038-044.
TX...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
TXZ083>085-087-088.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR TXZ083>089.
&&
26/09Hazardous weather outlook, Mar 16, 5:05 PM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT SUN MAR 16 2014
OKZ004>048-050>052-TXZ083>090-171200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
505 PM CDT SUN MAR 16 2014
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL NOT OCCUR.
DISCUSSION...
A DRY STABLE AIRMASS WILL OVERSPREAD THE REGION...PREVENTING THUNDERSTORM
DEVELOPMENT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAR 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
DRY WEATHER IS EXPECTED THROUGH THE WORK WEEK WITH LOW CHANCES OF THUNDERSTORMS
RETURNING NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
WARM... DRY AND OCCASIONALLY BREEZY WEATHER WILL KEEP FIRE WEATHER CONCERNS
HIGH TO VERY HIGH... ESPECIALLY IN AREAS THAT DID NOT RECEIVE MUCH RAINFALL THIS
WEEKEND. A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON AS BREEZY SOUTH
WINDS DEVELOP IN A WARM AND DRY AIRMASS. BURNING IS STRONGLY DISCOURAGED.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM MONDAY.
25/AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 4:47 AM CDT | Fire Weather Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 23 hr |
| Mar 17, 3:02 PM CDT | Wind Advisory | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 33 hr |
Nearby
Red Flag Warnings in Oklahoma, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.